Journal of Combinatorics

Volume 7 (2016)

Number 2–3

Guest editors: Rong Luo and Cun-Quan Zhang

Pancyclicity and Cayley graphs on generalized dihedral groups

Pages: 341 – 363

DOI: http://dx.doi.org/10.4310/JOC.2016.v7.n2.a7

Authors

Brian Alspach (School of Mathematical and Physical Sciences, University of Newcastle, Callaghan, NSW, Australia)

Alexander Muir (Department of Defence, Russell, ACT, Australia)

Abstract

We investigate the existence of cycles of various lengths in connected Cayley graphs of valency at least 3 on generalized dihedral groups.

Keywords

pancyclic, girth, odd girth, Cayley graph, generalized dihedral group

2010 Mathematics Subject Classification

05C25, 05C38

Full Text (PDF format)